Further product information
500 mg paracetamol
Indication / Application
– For mild to moderately severe pain
– in case of fever
If you have a high fever, signs of secondary infection, or symptoms that persist for more than three days, the doctor should be consulted.
1 tablet contains 500 mg paracetamol.
– adolescents from 12 years and adults (body weight> 43 kg): 1 – 2 tablets corresponding to 500 – 1000 mg (maximum dose per day: 8 tablets corresponding to 4000 mg)
– Children from 11 to 12 years (body weight 33 – 43 kg): 1 tablet corresponding to 500 mg (maximum dose per day: 4 tablets corresponding to 2000 mg)
– Children from 8 to 11 years (body weight 26 – 32 kg): 1/2 tablet corresponding to 250 mg (maximum dose per day: 2 tablets corresponding to 1000 mg), in exceptional cases 3 tablets corresponding to 1500 mg with an intake interval of min. 4 hours
– Children from 4 to 8 years (body weight 17 – 25 kg): 1/2 tablet corresponding to 250 mg (maximum dose per day: 2 tablets corresponding to 1000 mg)
The intake can be carried out at intervals of min. Be repeated for 6 hours. The maximum dose per day (24 hours) must never be exceeded.
– Take the tablets whole with sufficient fluid.
– Ingestion after meals may result in delayed onset of action.
– increase in liver transaminases
– Hypersensitivity reactions from simple erythema to urticaria and anaphylactic shock
– Thrombocytopenia (reduced number of platelets)
– agranulocytosis (decreased white blood cell count)
– in predisposed persons bronchospasm (analgesic asthma)
Interactions are possible with
– Anti-gout medicines such as probenecid
– sleeping pills like phenobarbital
– anti-epileptic drugs like phenytoin, carbamazpin
– anti-tuberculosis drugs (rifampicin)
– other potentially liver-damaging medicines
– means of lowering elevated blood lipid levels (cholestyramine)
– medicines for HIV infections (zidovudine)
– anti-nausea (metoclopramide and domperidone)
With concomitant use of agents that slow the gastric emptying, the absorption and onset of action of paracetamol may be delayed.
The medicine should not be taken / used
– if you are allergic (hypersensitive) to paracetamol or any of the other ingredients
– if you have severe impairment of liver function
Special care should be taken when using the medicinal product:
Take the medicine only after consulting your doctor
– if you are chronically alcoholic
– if you suffer from impaired liver function (hepatitis, Gilbert syndrome)
– in the case of a previously damaged kidney
pregnancy and breast feeding period
During pregnancy and lactation, you should take medication only after consultation with your doctor or pharmacist!
– Paracetamol passes into the child’s blood.
– There are no indications of potential adverse effects on pregnancy or fetal / neonatal health from studies with many mother-child couples. Nevertheless, paracetamol should be used during pregnancy only under strict consideration of the benefit-risk balance.
– Paracetamol should not be taken for prolonged periods, in high doses or in combination with other medicinal products, as there is no proven safety for these cases.
– Paracetamol passes into breast milk. Since detrimental consequences for the infant have not previously been reported, interruption of breastfeeding during treatment will generally not be necessary.
– Paracetamol-containing medicinal products should not be used for more than 3-4 days and not in an elevated dose without medical or dental advice.
Due to their potency, non-divisible tablets are not suitable for children and adolescents under the age of 11 years or under 33 kg body weight. For this purpose, drugs in other dosage forms or with lower active ingredient content are available.
If the tablets are divisible, they can be used in children weighing 17 kg or over 4 years of age.
– If your symptoms get worse or if you do not get better after 3 days, or if you have a high temperature, you need to see a doctor.
– To avoid the risk of overdose, it should be ensured that other medicinal products used concomitantly do not contain paracetamol.
– Prolonged, improper use of analgesics may cause headaches, which should not be treated by increased doses of the medicine.
– In general, the habitual use of painkillers, especially in Kombinatio